MathSciNet Relay Station
MathSciNet bibliographic data
MR3108811 60K37 (60Fxx 60K35 82C22)
Avena, Luca; dos Santos, Renato Soares; Völlering, Florian Transient random walk in symmetric exclusion: limit theorems and an Einstein relation. ALEA Lat. Am. J. Probab. Math. Stat. 10 (2013), no. 2, 693–709.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement